# SDR LR7A2017091901188

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 50,266 hours, 30,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 3486265R
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK UNDER JOB CARD HB2703, FOUND THE RT OUTBOARD WING REAR SPAR OWS173R FLAP TRACK SUPPORT VERTICAL STIFFENER WITH 3" CRACK, FS598 WL260.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH 51-60 AND 51-70.
